# SDR DALA2016040702848

- Difficulty date: April 6, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 46,231 hours, 26,679 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB WORN, BS 1437, NEAR L5L.  REPAIRED IAW ERA 544923-14, REV A.
